# SDR 08FDEA01258

- Difficulty date: March 17, 2008
- Submitted: April 2, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: A5797020022600
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP VANE TRACK NR 1 IS WORN.  RECEIVED NEW TRACK FOR INSTALLATION;  SEE FEDEX JOB CARD 46S5181CP.  OLD TRACK IS OUT OF LIMITS.  MAX LIMIT 0.0315;  MEASURED 0.065.
